# SDR SWAA982706

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Loose
- Location: Nr 5 Le Slat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 5 L/E SLAT INTRANSIT INDICATION OCCURS INTERMITTENTLY OF FWD PANEL AND OVERHEAD LED PANEL WITH FLAPS EXTENDED INFLIGHT.  FOUND LOOSE ROLLER ON NR 5 SLAT INBOARD TRACK.  REINSTALLED ROLLER PER BOEING MM. (LPG 243950)
